# SDR DALA2016111008470

- Difficulty date: May 20, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,783 hours, 48,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1208-1249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1208 - 1249 LBL 60 CUSP WEB UPPER AND LWR SURFACES HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW ER/A 511165-14MA REV B.  REPLACED THE CUSP WEB IAW SRM 51-30-01 AND SRM 51-30-02.
